# SDR DALA2021052802961

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION: CORROSION ON FRAME UPPER CHORD STA 365 FROM 0/63 RLBL AT FLOOR STRUCTURE AREA . CORRECTIVE ACTION: SUMMARY OF NRC 00551: FLOOR BEAM STA 365.25 LBL 12 TO RBL 70 WAS REPAIRED PER ER/A: 591694-14 REV.ORIGINAL. (1821540)
